A. I. Esina

Search this author in Google Scholar

Articles: 1

Delta-type solutions for a system of induction equations with discontinuous velocity field

A. I. Esina, A. I. Shafarevich

↓ Abstract   |   Article (.pdf)

MFAT 20 (2014), no. 1, 17-33


We study asymptotic solutions of a Cauchy problem for induction equations describing magnetic field in a well conducting fluid. We assume that the coefficient (the velocity field of the fluid) changes rapidly in a small vicinity of a two-dimensional surface. We prove that the weak limit of the solution has delta-type singularity on this surface; in the case of a perfectly conducting fluid, we describe several regularizations of the problem with discontinuous coefficients which allow to define generalized solutions.

All Issues